I am prescribed to take both, but I've been getting unruly side effects. The side effects I've been experiencing are shakiness, mild vomiting, racing heartbeat, dizziness, and an overall uneasy/weak feeling. I'm used to the headaches and some nausea, but ever since my Effexor was increased my heartbeat would accelerate and my whole body gets shaky which then leads to my insomnia. I couldn't sleep at all last night after I took my medications. Since then, I've not taken them since I still feel some shakiness and uneasiness on my chest. I would appreciate some feedback because I'm not sure if this is due to the symptoms of increasing my Effexor dosage or something else.
Is it safe to take both 200mg Zoloft & 187.5mg Effexor?
- 26 Apr 2014 by Anonymous1337
- 27 April 2014
- effexor, zoloft, depression, vomiting, obsessive compulsive disorder, social anxiety disorder, major depressive disorder, side effect, cataplexy, prescription
Added 26 Apr 2014:
Overall, it's been helping with my depression, social anxiety and other symptoms. I've read that both medications affect serotonin, but it haven't read much else on it. Any answers would be helpful because I'm quite curious about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Oct 2015 • 2 answers
Updated 26 Apr 2018 • 4 answers
Updated 27 Aug 2017 • 5 answers
Updated 16 Aug 2018 • 2 answers
Updated 3 Oct 2018 • 7 answers